# SDR SWAA2021082510467

- Difficulty date: July 6, 2021
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N294WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32540
- Aircraft time: 46,361 hours, 27,729 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 727d
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#4 MAIN CABIN SEAT TRACK; HAS CORR. IN THE TRACK AT STA.727D. (MARKED) ; / [01] REMOVED CORROSION IN #4 SEAT TRACK AT STA.727D; AND FOUND TO BE OUT OF LIMITS IAW. SRM. 53-00-52-1A-1.; [02] REMOVED #4 SEAT TRACK FROM STA.727B TO STA.887. REF. SRM. 51-40-02; [03] REMOVED; AND REPLACED #4 SEAT TRACK FROM STA.727B TO STA.887. REF. SRM. 51-40-02; [04] PERFORMED RII ON INSTALLATION OF SEAT TRACK FROM STA 727B TO STA 887.; [05] COMPLIED WITH INSPECTION.
